1 doctor weighed in:

Took the morning after pill, after one week had brown discharge and then having clear discharge around 2 weeks later, I'm still not due on my period for a week and took a pregnancy test and it's negative what does this mean?

1 doctor weighed in
Dr. Heidi Fowler
Psychiatry

In brief: Emergency Contracept

May be side effects.
Potential side effects w emergency contraception include: menstrual flow changes (spotting, bleeding, early or late period), nausea, vomiting, dizziness, fatigue, headache, breast tenderness & abdominal pain or cramps. Take pregnancy test & notify dr if your period is 7 or > days late.

In brief: Emergency Contracept

May be side effects.
Potential side effects w emergency contraception include: menstrual flow changes (spotting, bleeding, early or late period), nausea, vomiting, dizziness, fatigue, headache, breast tenderness & abdominal pain or cramps. Take pregnancy test & notify dr if your period is 7 or > days late.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors